# SDR DALA2023091107408

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 31,285 hours, 12,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4901663) E-LIGHT AT SEAT 19 INOP. REMOVED AND REPLACED E-LIGHT ASSY IN REF TO B737 AMM 33-51. OPS CKS NORMAL.
